# SDR E07A201803120002

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N337AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500267
- Aircraft time: 2,043 hours, 1,330 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 10964000105
- Part serial: T0269
- Condition: Damaged
- Location: Bleed Air Sys
- Part time: 2,043 hours, 1,330 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED 1/2 FAIL.   IAW SIL505-36-0003, INSPECTED THE ENGINE PRECOOLER AND FOUND THE INLET AIR DEFLECTOR BAFFLES BROKEN OFF AND LAYING ON TOP OF COOLER.
